# SDR ASOA04302

- Difficulty date: March 23, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 454
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE SEAT TRACK AT FS 35 AND 36 LEFT INBOARD WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK AT FRAME 35 AND FRAME 36 LEFT INBOARD IAW SRM 51-25-04.  (M)
